Previous |  Up |  Next


Title: A note on the conditional expectations (English)
Author: Fabian, Václav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 4
Issue: 2
Year: 1954
Pages: 187-(191)
Summary lang: Russian
Category: math
MSC: 60.0X
idZBL: Zbl 0059.11501
idMR: MR0065833
DOI: 10.21136/CMJ.1954.100107
Date available: 2008-06-09T12:43:29Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_04-1954-2_5.pdf 561.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo